# SDR ASAA2014083009002

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,707 hours, 6,986 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Part number: 286A2004001
- Condition: Failed
- Location: L2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW HEAT CYCLES OFF WITH COLD WINDOW.  ACFT GROUNDED.  REPLACED L2 WINDOW RETRACTABLE CORD.  OPS CHECKED GOOD, IAW AMM 30-41-00-710-801.
